Compactness properties of Feller semigroups

Tom 153 / 2002

G. Metafune, D. Pallara, M. Wacker Studia Mathematica 153 (2002), 179-206 MSC: 35K65, 47D07, 60J35. DOI: 10.4064/sm153-2-5

Streszczenie

We study the compactness of Feller semigroups generated by second order elliptic partial differential operators with unbounded coefficients in spaces of continuous functions in ${\mathbb R}^N$.

Autorzy

  • G. MetafuneDipartimento di Matematica “Ennio De Giorgi”
    Università di Lecce
    C.P. 193
    73100 Lecce, Italy
    e-mail
  • D. PallaraDipartimento di Matematica “Ennio De Giorgi”
    Università di Lecce
    C.P. 193
    73100, Lecce, Italy
    e-mail
  • M. WackerMathematisches Institut
    Universität Tübingen
    Auf der Morgenstelle 10
    72076 Tübingen, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek